MAUDE Adverse Event Report: MICROVENTION INC HYDROFRAME 10 ADVANCED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC HYDROFRAME 10 ADVANCED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0510-A2
Medical Device Problem Codes Material Fragmentation (1261); Unintended Movement (3026)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The partial device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged breakage, premature separation issue and incident as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported: the previous 3 coils went in fine through the headway duo.They then attempted to place a hydroframe 5x10 coil.This coil ended up pushing out the headway duo past the fred x that was fully deployed and could not advance back over the coil.In the effort to remove the coil completely, it stretched and broke.The coil was left behind in the patient jailed against the fred x placed in the aneurysm.Multiple attempts to obtain additional incident information were made, however, no information has been received at time of this report.
 
Event or Problem Description
It was originally reported: the previous 3 coils went in fine through the headway duo.They then attempted to place a hydroframe 5x10 coil.This coil ended up pushing out the headway duo past the fred x that was fully deployed and could not advance back over the coil.In the effort to remove the coil completely, it stretched and broke.The stretched coil was left behind in the patient jailed against the fred x placed in the aneurysm.Additional information received notes the coil was left behind and the devices were removed radially through the access sheath.They tried to snare some of the stretched coil in the axillary but were unsuccessful.They left this behind, held manual pressure and closed / completed procedure.The distal portion of the coil is jailed against the fred x, the remainder of the stretched coil was left free inside the patient.Patient recovered from procedure "fine" per md response to reporter.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned coil system found no implant attached to the pusher.Further inspection found the pusher bodycoil stretched and broken.The implant was not returned for evaluation as it remained in the patient as described in the reported event.The attachment monofilament was not present in the pusher.Without the return and evaluation of the implant and monofilament, the investigation is unable to determine the mode of separation (i.E., unintentional vs normal detachment using a detachment controller), nor could the investigation determine if the implant was stretched as described in the reported event.Since the investigation could not verify the mode of implant separation due to the absence of the implant and monofilament, the reported event is considered non-verifiable.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched and broken pusher, but this damage is consistent with the device experiencing forces exceeding the pusher's yield and tensile strength.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21161590
Report Number2032493-2025-00065
Device Sequence Number18250985
Product Code KRD
UDI-Device Identifier00816777023674
UDI-Public(01)00816777023674(11)240720(17)290630(10)0000658436
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0510-A2
Device Lot Number0000658436
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRED X, DETAILS UNKNOWN.; HEADWAY DUO, DETAILS UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown